# SDR UIEA2020092212034

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,348 hours, 11,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON CLIMBOUT THROUGH 10,000' AND AGAIN DESCENDING THROUGH 10,000'.  PERFORMED INSPECTION OF LT COOLING PACK, IAW AMM 21-51-00.  HEAT EXCHANGERS, CONDENSORS, DUCTS ARE CLEAR OF FOD, NO SIGN OF FOUL SMELL.  CLEANED OUT WATER FROM WATER SEPARATOR DRAIN, IAW 21-51-21. SUPPLIED CONDITIONED AIR, IAW AMM 21-00-00.  NO ODOR AT THIS TIME.
